Skip to content

    Announcements

    Exciting News for WebMD Members!

    We've been busy behind the scenes building new message boards for you. You'll have new and easier ways to find messages, connect with others, and share your stories.

    And, this will all be available on your smartphone or other mobile device!

    What Do You Need to Do?

    The message board you're used to will be closing in the coming weeks. While many of your boards will be making the move to our new home, your posts will not. Want to keep a discussion going? Save posts you want to continue (this includes your member profile story), so that you can re-post them in the new message boards.

    Keep an eye here and on your email inbox, we'll be back in touch soon to give you all the information you need!


    Yours in health,
    WebMD Message Boards Management

    Necrobiosis lipoidica dibeticorum
    avatar
    peace_love_socialwork posted:
    Please check out my post in the discussion in the "Diabetes Community" if you have experienced/got rid of it?!?! :)
    Reply


    Spotlight: Member Stories

    I am a 35 year old type 1 diabetic. I have felt under the weather for some time now. I went to the doctor last week and my A1C was 9.2. I was dehydrat...More

    Helpful Tips

    school for teens
    home school works better if you have diabetes and when your bg is high you loose a lot of ifo. More
    Was this Helpful?
    1 of 4 found this helpful

    Related Drug Reviews

    • Drug Name User Reviews

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.